# SDR UIEA2020101202222

- Difficulty date: October 10, 2020
- Submitted: October 14, 2020
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 98,919 hours, 20,438 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INFO ONLY: DURING CRUISE AT 390FL AT ABOUT 6 MIN INTERVALS, THE OUTFLOW VALVE WOUD MOVE FROM A QUARTER POSTION TO HALF POSITION CAUSING THE A/C TO SHUDDER.  IT HAPPENED CONTINUOUSLY.  PERFORMED CABIN PESS TEST, IAW AMM 05-51-24, SYSTEM TEST OK.  PERFORMED MANUAL MODE CONTACT TEST, IAW AMM 21-31-00, TEST OK.  PERFORMED BITE TEST ON CABIN PRESSURE CONTROLLERS, NO FAULTS FOUND.  A/C OK FOR SERVICE.
